Allegra and Weight gain - from FDA reports
Weight gain is found among people who take Allegra, especially for people who are female, 60+ old , have been taking the drug for 6 - 12 months, also take medication Nexium, and have Depression . We study 39,866 people who have side effects while taking Allegra from FDA. Among them, 844 have Weight gain. Find out below who they are, when they have Weight gain and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Allegra has active ingredients of fexofenadine hydrochloride. It is often used in allergies. (latest outcomes from Allegra 41,531 users)
Weight gain has been reported by people with depression, high blood pressure, rheumatoid arthritis, multiple sclerosis, bipolar disorder (latest reports from 118,298 Weight gain patients).
On Feb, 05, 2017
39,866 people reported to have side effects when taking Allegra.
Among them, 844 people (2.12%) have Weight Gain
Number of reports submitted per year:
Time on Allegra when people have Weight Gain *:
- < 1 month: 15.79 %
- 1 - 6 months: 0.0 %
- 6 - 12 months: 47.37 %
- 1 - 2 years: 0.0 %
- 2 - 5 years: 36.84 %
- 5 - 10 years: 0.0 %
- 10+ years: 0.0 %
Gender of people who have Weight Gain when taking Allegra *:
- female: 76.07 %
- male: 23.93 %
Age of people who have Weight Gain when taking Allegra *:
- 0-1: 0.0 %
- 2-9: 0.96 %
- 10-19: 3.36 %
- 20-29: 5.44 %
- 30-39: 13.6 %
- 40-49: 22.4 %
- 50-59: 20.16 %
- 60+: 34.08 %
Top conditions involved for these people *:
- Depression (93 people, 11.02%)
- Hypersensitivity (68 people, 8.06%)
- Pain (59 people, 6.99%)
- High Blood Pressure (59 people, 6.99%)
- Arthritis (39 people, 4.62%)
Top co-used drugs for these people *:
- Nexium (132 people, 15.64%)
- Lipitor (112 people, 13.27%)
- Flonase (112 people, 13.27%)
- Albuterol (107 people, 12.68%)
- Synthroid (105 people, 12.44%)
Top other side effects for these people *:
- Fatigue (219 people, 25.95%)
- Nausea (157 people, 18.60%)
- Pain (146 people, 17.30%)
- Breathing Difficulty (141 people, 16.71%)
- Joint Pain (131 people, 15.52%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Weight gain when taking Allegra?
Browse all side effects of Allegraa b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Weight gainWeight gain
Could your condition cause Weight gainWeight gain
Can you answer these questions?
1. After taking Allegra for approx. 10 years for urticaria ( skin rash ) I was able to find that present heart arrhythmia maybe due to the use of Allegra 180 mg Tablets 2. I need to get information on the relationship of Heart Arrhythmia due to use of Allegra - Oral - 180 mg Tablets to easy ...
Hello I just started to take isoniazid 2 months ago and as soon I started taking it I'm having pain on my both knees mostly in the left one and weighing some weight as well and Imsomnia. Now i been telling my doctor about this symptoms and think that is because of the medication and he says NO! ...
You may be interested in these reviews
Since taking Twynsta, I gained more than 10 kilos. I've adapted a healthier diet, do some walking but I cant seem to lose the weight. I feel bloated and feel my belly is getting bigger. I wonder if it's the drug? would love to hear from someone who had same experience.
I have been following a low-carb way of eating over two years and my weight stayed, within a pound of 134 pounds. October 2016 my doctor prescribed risedronate for my osteoporosis. Since that time I have gained 7 pounds ( in five months) even though by exercise program and food intake has ...
I had skin allergy for the last one month.Doctor prescribed me fexofenadine oral tablets from last one month.Ten days back symptoms of high blood sugar arises .I just want to confrim if it is temporary symptoms or parmenant.